Your body isn’t a robot. You aren’t going to bleed the same time or day every month. You have all week to bleed. Even if you don’t experience any bleeding during break week pills that’s completely normal as well. Birth control is known to lighten or even stop bleeding for some people. As long as you have taken all of your pills on time within the allowed time frame and accounted for severe diarrhea or vomiting or any other interactions you are fine and protected. What you are experiencing is completely normal and you have nothing to worry about. Since you are still new to taking your brand your body is still adjusting to being on the brand. There is a 3-6 month adjustment period. If after the adjustment period you are still not happy with the brand you are on you can contact your doctor and ask to try another brand. Know that every time you change your brand your body will need to adjust to the new brand which is another 3-6 month adjustment period.